Asasantin Ulcer Haemorrhage Side Effect Reports
The following Asasantin Ulcer Haemorrhage side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Ulcer Haemorrhage, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Anaemia, Transient Ischaemic Attack, Ulcer Haemorrhage|
This Ulcer Haemorrhage side effect was reported by a physician from COUNTRY NOT SPECIFIED. A 63-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantin Retard (dosage: 1 Dosage Form Daily), which was started on 1999. Concurrently used drugs:
Asasantin Ulcer Haemorrhage Causes and Reviews
The vascular system is the body's network of blood vessels. It includes the arteries, veins and capillaries that carry blood to and from the heart. Problems of the vascular system are common and can be serious. Arteries can become thick and stiff, a problem called atherosclerosis. Blood clots can clog vessels and block blood flow to the heart or brain. Weakened blood vessels can burst, causing bleeding inside the body.
You are more likely to have vascular disease as you get older. Other factors that make vascular disease more likely include
- Family history of vascular or heart diseases
- Illness or injury
- Long periods of sitting or standing still
- Any condition that affects the heart and blood vessels, such as diabetes or high cholesterol
Losing weight, eating healthy foods, being active and not smoking can help vascular disease. Other treatments include medicines and surgery.
Asasantin Ulcer Haemorrhage Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|